Alert archive / New Jersey / Small Craft Advisories in 2025

Small Craft Advisory 107, NWS Philadelphia/Mount Holly

November 17, 2025

NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 17, 2025, 2:01 PM EST. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Nov 17, 2025, 2:01 PM EST (19:01 UTC)
Expired
Nov 18, 2025, 10:00 AM EST
In force
20 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

136 
WHUS71 KPHI 171901
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
201 PM EST Mon Nov 17 2025

ANZ454-455-172300-
/O.CAN.KPHI.GL.W.0030.000000T0000Z-251117T2300Z/
/O.NEW.KPHI.SC.Y.0107.251117T1901Z-251118T0800Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
201 PM EST Mon Nov 17 2025

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EST TUESDAY...
...GALE WARNING IS CANCELLED...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and 
  seas 3 to 5 ft.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...Until 3 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-172300-
/O.CAN.KPHI.GL.W.0030.000000T0000Z-251117T2300Z/
/O.NEW.KPHI.SC.Y.0107.251117T1901Z-251118T0600Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
201 PM EST Mon Nov 17 2025

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EST TUESDAY...
...GALE WARNING IS CANCELLED...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  rough waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 1 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>453-172300-
/O.CON.KPHI.GL.W.0030.000000T0000Z-251117T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
201 PM EST Mon Nov 17 2025

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

* WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 3 to 5 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm.

* WHEN...Until 6 PM EST this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

MJL
4 follow-up statements
467 
WHUS71 KPHI 172205
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
505 PM EST Mon Nov 17 2025

ANZ450>453-180800-
/O.CAN.KPHI.GL.W.0030.000000T0000Z-251117T2300Z/
/O.EXA.KPHI.SC.Y.0107.000000T0000Z-251118T0800Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
505 PM EST Mon Nov 17 2025

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM EST TUESDAY...
...GALE WARNING IS CANCELLED...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 5 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm.

* WHEN...Until 3 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ454-455-180800-
/O.CON.KPHI.SC.Y.0107.000000T0000Z-251118T0800Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
505 PM EST Mon Nov 17 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST
TUESDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 3 to 5 ft.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...Until 3 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-180600-
/O.CON.KPHI.SC.Y.0107.000000T0000Z-251118T0600Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
505 PM EST Mon Nov 17 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
TUESDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  choppy waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 1 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Hoeflich
621 
WHUS71 KPHI 180523
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1223 AM EST Tue Nov 18 2025

ANZ430-431-180630-
/O.CAN.KPHI.SC.Y.0107.000000T0000Z-251118T0600Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
1223 AM EST Tue Nov 18 2025

...SMALL CRAFT ADVISORY IS CANCELLED...

The winds continue to diminish enough and therefore this advisory
has been cancelled.

$$

ANZ450-451-181500-
/O.EXT.KPHI.SC.Y.0107.000000T0000Z-251118T1500Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
1223 AM EST Tue Nov 18 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm and Coastal waters from Manasquan Inlet to Little 
  Egg Inlet NJ out 20 nm.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ452>455-181100-
/O.EXT.KPHI.SC.Y.0107.000000T0000Z-251118T1100Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1223 AM EST Tue Nov 18 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST EARLY THIS
MORNING...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt.

* WHERE...Coastal waters from Little Egg Inlet to Great Egg 
  Inlet NJ out 20 nm, Coastal waters from Great Egg Inlet to 
  Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape 
  Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to 
  Fenwick Island DE out 20 nm.

* WHEN...Until 6 AM EST early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
640 
WHUS71 KPHI 181054
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
554 AM EST Tue Nov 18 2025

ANZ452>455-181200-
/O.EXP.KPHI.SC.Y.0107.000000T0000Z-251118T1100Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
554 AM EST Tue Nov 18 2025

...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EST EARLY THIS
MORNING...

The winds continue to gradually diminish and therefore this Small
Craft Advisory will be allowed to expire.

$$

ANZ450-451-181500-
/O.CON.KPHI.SC.Y.0107.000000T0000Z-251118T1500Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
554 AM EST Tue Nov 18 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...Northwest winds 15 to 20 kt with gusts to around 25 kt.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm and Coastal waters from Manasquan Inlet to Little 
  Egg Inlet NJ out 20 nm.

* WHEN...Until 10 AM EST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
355 
WHUS71 KPHI 181523
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1023 AM EST Tue Nov 18 2025

ANZ450-451-181630-
/O.EXP.KPHI.SC.Y.0107.000000T0000Z-251118T1500Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
1023 AM EST Tue Nov 18 2025

...SMALL CRAFT ADVISORY HAS EXPIRED...

Conditions have fallen below advisory criteria.

$$

MJL

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Nov 17, 11:58 AM EST, 2 hours 3 minutes earlier.

Area forecast discussion, Nov 17, 11:58 AM EST, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1158 AM EST Mon Nov 17 2025

.SYNOPSIS...
Strong low pressure will slowly move across the Canadian Maritimes
today and tonight. The center of high pressure slides mostly by to
our south by later Tuesday, then weak low pressure tracks eastward
from the Ohio Valley to the Mid-Atlantic Tuesday into Wednesday. A
warm front lifts north across our region later Thursday night and
Friday, followed by a weak cold front Friday night. A secondary cold
front may move through later Saturday followed by high pressure
later Sunday.

&&

.NEAR TERM /THROUGH TONIGHT/...
The region will continue to find itself between an upper trough
over the Northeast and high pressure building into the Great
Lakes and Ohio and Tennessee Valleys. Strong shortwave energy
will dive into the base of the trough early this morning and
into this afternoon. These shortwaves will generally result in
partly to mostly cloudy skies later today.

The main issue will once again be the strong winds, though not
nearly as strong as they were on Sunday. West to northwest winds
will diminish to 10 to 15 mph with gust up to 20 mph early this
morning, then winds will quickly ramp up to 15 to 25 mph with
gusts up to 35 mph starting late this morning. Winds diminish
after sunset with loss of daytime heating, and winds become 5 to
10 mph tonight.

A seasonably chilly day on tap with temperatures almost 10
degrees below normal for this time of the year with highs in the
mid to upper 40s. Lows tonight will be in the upper 20s to
around 30, though warmer along the coasts. With skies clearing
out tonight, if winds can drop to less than 5 mph, especially in
outlying areas, radiational cooling may result in locally
colder temperatures.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
A colder air mass remains in place through Tuesday night. This is
with a west to west-northwest surface wind, and cyclonic flow aloft
gradually weakens into Tuesday night and thus less wind. There will
be a high pressure system building into the region later Tuesday and
this will relax the pressure gradient. In terms of temperatures,
lows in the 30s Tuesday night (some upper 20s across the far north).
Our highs on Tuesday are in the 40s and then the upper 40s to low
50s on Wednesday.

For Tuesday afternoon into Tuesday night, a low pressure system
starts to approach the region from the west and it still looks to be
on the weak side. Given the expected track being more southerly and
initially a dry air mass in place, the greatest potential for any
rain to develop is across Delmarva to near Philadelphia and across
southern New Jersey. As you get north of Philadelphia, the chances
for precipitation decrease. There is less confidence on
precipitation making it to the I-78 corridor, and especially as far
north as the I-80 corridor, given a southern track of the weak
surface low and drier air lingering the longest northward. If some
light precipitation does make it much farther north, some light snow
or a rain/snow mix could occur Tuesday night, especially for the
Poconos and far northwestern New Jersey. Any precipitation does look
to end early Wednesday morning and we trend drier through the day
although cloud cover should linger for much of the area.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Summary...Turning milder overall and the precipitation chances
are mainly on the lower side.

Synoptic Overview...A weak shortwave trough embedded within the
mostly zonal flow Thursday shifts east and offshore of the Northeast
during Thursday, then some ridging builds across much of the East
Thursday night and Friday. An upper-level trough may then pivot
across New England Friday night and Saturday. Some ridging aloft
then builds again along the East Coast Sunday. At the surface, high
pressure across the Northeast and Mid-Atlantic shifts eastward
Thursday. A front well to our south lifts northward as a warm front
later Thursday night and Friday, then a weak cold front crosses our
area Friday night. A secondary cold front may arrive Saturday or
Saturday night, then high pressure gradually arrives from the west
during Sunday.

There is the potential for a few showers into Thursday with a piece
of upper-level energy moving through. Overall, not much
precipitation expected but we do stay mostly cloudy. Highs on
Thursday are forecast to be in the 40s to mid 50s. A warm front then
starts to lift north across our area Thursday night and Friday
morning and this could touch off some rain. The better potential for
any rain associated with this system looks to be ahead of the cold
front by later Friday into Friday night. The cold front then moves
through Friday night. Due to the warm front Thursday night, we do
trend warmer Friday with highs in the mid 50s to mid 60s.

A secondary cold front may cross our area during Saturday or
Saturday night. Overall the details are less certain with this cold
front due to timing, track and intensity of the low pressure system
that this front is associated with. In addition, a new low may
develop along the front in the Ohio Valley and this could slow the
eastward progression of it for at least a time. This system should
then shift eastward with high pressure gradually arriving from the
west and southwest during Sunday.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Rest of today (through 00Z)...VFR. BKN CIGs 050-080. W-NW winds
15 to 20 kt with 35 to 35 kt gusts, diminishing after 21Z. High
confidence.

Tonight...VFR. W-NW winds 5 to 10 kt. High confidence.

Tuesday...VFR. W-NW winds 5 to 10 kt. Increasing mid-level
clouds in the afternoon. High confidence.

Outlook...

Tuesday night...Areas of sub-VFR conditions possible at night
due to some rain, especially south of KPHL.

Wednesday and Thursday...Mainly VFR.

Friday...Sub-VFR conditions and some rain possible.

&&

.MARINE...
A tight pressure gradient over the waters will result in gale
force winds continuing through this afternoon, though there may
be a lull in the gales early this morning before ramping up
again shortly after sunrise. W-NW winds 15 to 25 kt with gusts
up to 35 kt. Winds diminish to Small Craft Advisory criteria
this evening, then SCAs may be needed, at least on the ocean
waters, tonight.

Outlook...

Tuesday through Thursday...The conditions are anticipated to be
below Small Craft Advisory criteria.

Friday...A period of low-end Small Craft Advisory conditions may
develop.

&&

.FIRE WEATHER...
Today, west to northwest winds will increase to 15 to 20 mph
with 30 to 35 mph gusts with MinRH values generally 35 to 40
percent, though possibly as low as 30 to 35 percent across the
eastern shores of Maryland and Delaware. Since RH Values will be
lower in Delmarva, and there was less in the way of rainfall
there this weekend, there is the potential for fire weather
concerns in those areas.

Will coordinate and collaborate with Fire Weather Partners to
see if any statements are needed across the southern half of the
forecast area.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Warning until 6 PM EST this evening for ANZ430-431-
     450>455.

&&

SYNOPSIS...Gorse/Guzzo
NEAR TERM...MJL/MPS
SHORT TERM...Gorse/Guzzo
LONG TERM...Gorse/Guzzo
AVIATION...Gorse/MJL/MPS
MARINE...Gorse/MPS
FIRE WEATHER...
Hazardous weather outlook, Nov 17, 3:16 AM EST, 10 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
316 AM EST Mon Nov 17 2025

MDZ012-015-019-020-181100-
Kent MD-Queen Annes-Talbot-Caroline-
316 AM EST Mon Nov 17 2025

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MPS

In the hours before

Special weather statement, Nov 17, 12:59 PM EST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1259 PM EST Mon Nov 17 2025

MDZ012-015-019-020-172100-
Kent MD-Queen Annes-Talbot-Caroline-
Including the cities of Chestertown, Centreville, Easton,
and Denton
1259 PM EST Mon Nov 17 2025

There is an elevated risk for fire spread today for the eastern
shore of Maryland. Minimum relative humidity values will fall
into the 30 to 35 percent range early this afternoon. This will
be accompanied by cool and dry northwest winds of 15 to 20 mph
with 30 to 35 mph gusts. These conditions, along with the
continued drying of fine fuels, could support the rapid spread of
any fires that ignite, which could quickly become difficult to
control. Relative humidities will begin to increase towards
evening and winds will decrease after sunset.

Outdoor burning is strongly discouraged. Be sure to properly
extinguish or dispose of any potential ignition sources, including
smoking materials such as cigarette butts.

This forecast considers meteorological, fuel, and land conditions
and has been developed in coordination with state fire officials.

MJL

Nearby

Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.